MAUDE Adverse Event Report: VYAIRE MEDICAL INC. AIRLIFE; AIRLIFE¿ ADULT VENTURI STYLE MASK VINYL, UNDER-THE-CHIN STYLE ADULT MASK, 6 INCH

VYAIRE MEDICAL INC. AIRLIFE; AIRLIFE¿ ADULT VENTURI STYLE MASK VINYL, UNDER-THE-CHIN STYLE ADULT MASK, 6 INCH
Model Number 001363
Medical Device Problem Code Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: 4745: mask.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 10 dec 2024 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
It was reported that they retrieved an airlife venturi facemask package from the supply room and delivered it to the patient's (pt) room.The airlife packaging did not appear to be open but was missing the face mask and 6-inch flextube.Because the pt needed to be transported for an emergent ct and there was no time to look for a complete airlife package, a nonrebreather was used for transport.
 
Additional Manufacturer Narrative
H6: 4745: mask.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 10 dec 2024 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.The complaint of "retrieved an airlife venturi facemask package from the supply room and delivered it to the patient's (pt) room.The airlife packaging did not appear to be open but was missing the face mask and 6-inch flextube.Because the pt needed to be transported for an emergent ct and there was no time to look for a complete airlife package, a nonrebreather was used for transport." regarding part 001363 was not confirmed.The root cause could possibly be a result of operator error - assembly.There have not been any other complaints regarding the same part and a similar issue within the 24 months preceding this reported event.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.
 
Event or Problem Description

Brand Name
AIRLIFE
Common Device Name
AIRLIFE¿ ADULT VENTURI STYLE MASK VINYL, UNDER-THE-CHIN STYLE ADULT MASK, 6 INCH
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL
productos urologos de mexico s
no. 85 parque indust.mexicali
mexicali baja california, mexico 21397
MX   21397
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key20897774
Report Number8030673-2024-01037
Device Sequence Number5005896
Product Code CAT
UDI-Device Identifier10190752116689
UDI-Public(01)10190752116689(10)0004280881
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number001363
Device Catalogue Number001363
Device Lot Number0004280881
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by Manufacturer11/22/2024
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3902560000-2024-8140
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexFemale